# SDR IPXA2016021999599

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8578
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AREAS OF LIGHT SURFACE CORROSION ON FITTINGS INSIDE RT HORIZONTAL STABILIZER PANEL 344CB.  REPAIRED IAW SRM 51-21-01, 55-00-00, PG 206 AND 51-31-01.
